MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number LENA-CLR-S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fungal Infection (2419)
Type of Reportable Event Serious Injury
Event or Problem Description
User reported that she has experienced yeast infections over the last year.She discussed with primary care physician and all other tests are good.She is concerned that the cup may be causing the infections but it has not been directly linked to these infections.

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york, ny
MDR Report Key10018839
Report Number3011660924-2020-00020
Device Sequence Number19458405
Product Code HHE
UDI-Device Identifier00850008236082
UDI-Public00850008236082
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-CLR-S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;